Alert archive / Nebraska / Flash Flood Warnings in 2016
Flash Flood Warning 20, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Aug 2, 2016, 1:11 AM CDT for Greeley County, Howard County, Nance County, Nebraska. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2016, 1:11 AM CDT (06:11 UTC)
- Expired
- Aug 2, 2016, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Greeley County, NE, Howard County, NE, Nance County, NE
The radar
The Grand Island radar (KUEX), 123 km from the middle of the area, began a volume at 06:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 1:14 AM CDT | HEAVY RAIN 2.65 | 1 S Belgrade, NE | STORM TOTAL RAINFALL |
| Aug 2, 1:45 AM CDT | HEAVY RAIN 1.98 | 2 S Genoa, NE | TOTAL SINCE 12 AM. DATA COURTESY USGS. |
| Aug 2, 2:45 AM CDT | HEAVY RAIN 2.01 | 2 S Genoa, NE | TOTAL SINCE 12 AM. DATA COURTESY USGS. |
| Aug 2, 2:45 AM CDT | HEAVY RAIN 2.02 | 3 Nw Fullerton, NE | TOTAL SINCE 11 PM. DATA COURTESY USGS. MORE RAIN COULD ADD TO THIS TOTAL BEFORE DAWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 6.2 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 425 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 88 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
750
WGUS53 KGID 020611
FFWGID
NEC077-093-125-020900-
/O.NEW.KGID.FF.W.0020.160802T0611Z-160802T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
111 AM CDT TUE AUG 2 2016
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN HOWARD COUNTY IN CENTRAL NEBRASKA...
SOUTHEASTERN GREELEY COUNTY IN CENTRAL NEBRASKA...
NANCE COUNTY IN CENTRAL NEBRASKA...
* UNTIL 400 AM CDT
* AT 1257 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
FULLERTON...GENOA...WOLBACH...BELGRADE AND CUSHING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4131 9771 4131 9790 4129 9790 4129 9805
4128 9806 4126 9827 4139 9827 4139 9829
4127 9829 4135 9857 4147 9847 4148 9810
4149 9810 4150 9804 4151 9804 4151 9789
4153 9788 4153 9771
$$
HEINLEIN1 follow-up statement
128
WGUS73 KGID 020853
FFSGID
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
353 AM CDT TUE AUG 2 2016
NEC077-093-125-020901-
/O.EXP.KGID.FF.W.0020.000000T0000Z-160802T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWARD NE-GREELEY NE-NANCE NE-
353 AM CDT TUE AUG 2 2016
...THE FLASH FLOOD WARNING FOR NORTHEASTERN HOWARD...SOUTHEASTERN
GREELEY AND NANCE COUNTIES WILL EXPIRE AT 400 AM CDT...
THE HEAVY RAIN HAS MOSTLY ENDED. FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT AND NO FLOODING IS CURRENTLY REPORTED.
LAT...LON 4131 9771 4131 9790 4129 9790 4129 9805
4128 9806 4126 9827 4139 9827 4139 9829
4127 9829 4135 9857 4147 9847 4148 9810
4149 9810 4150 9804 4151 9804 4151 9789
4153 9788 4153 9771
$$
HEINLEINWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 12:36 AM CDT, 35 minutes earlier.
Area forecast discussion, Aug 2, 12:36 AM CDT, 35 minutes before
Area Forecast Discussion National Weather Service Hastings NE 1236 AM CDT TUE AUG 2 2016 .SHORT TERM...(This evening through Wednesday Night) Issued at 342 PM CDT Mon Aug 1 2016 Generally zonal flow remains in place across the region, set up between high pressure spread across the southern CONUS and various disturbances located across the north. Been a dry afternoon across the CWA, though radar showing some scattered thunderstorm activity not too far off to the northwest. At the surface, the pattern has been messy at times. Started out the day with variable winds and plenty of cloud cover across the north. An outflow boundary pushed south through the northern half of the CWA this morning, bringing at least a temporary shift in winds out of the north. More southeasterly winds have since returned to the majority of the CWA, but a boundary remains in place across far SWrn portions, with more southerly winds to its south. Speeds have been stronger than expected, most locations are currently sustained 15-20 MPH, with gusts near 25 MPH. A trough axis remains draped south through the High Plains. As far as temperatures to, looks like we are going to fall short of forecast highs for many locations (esp across SC NE), thanks in part to more cloud cover for some, higher dewpoints for others. 3 pm obs range from the lower/mid 80s in the north to upper 90s in far southern areas. Late today into tonight, thunderstorm chances remain in the forecast, and overall didn't make notable changes to the forecast. A subtle shortwave disturbance is shown by models to continue pushing east with time, with additional thunderstorms expected to develop in proximity of the sfc trough to the west, though overall coverage if things go is uncertain, with the SPC Meso page showing 700 MB temps pushing 14C. Should be aided later this evening by a 30ish kt LLJ nosing into the region. The better chances remain across the western half of the CWA, with more uncertainty further east. Potential for strong/marginally severe storms remains, plenty of instability around, but deeper layer shear isn't the greatest. As we get into Tuesday, the main surface boundary that pushes southeast tonight is roughly halfway through the CWA by mid morning, continuing to sink south to near the NE/KS state line around midday. Losing its push, the front is shown by most models to stall out over far northern KS, remaining in that general area well through Tuesday night. Upper level forcing is never the greatest Tue/Tues night, but the front remains around our southern counties, and as evening passes the LLJ picks back up - just can't confidently dry any time period completely out. Did trim back the northern extent of PoPs, confining them to south of Interstate 80. With that front around, confidence in highs for tomorrow is not high. Did trend back a bit in the north-northwest, where northeasterly winds are expected all day. Further south winds may end up being more light/variable. Current forecast highs range from the upper 80s in the northwest to mid 90s further south. Did keep Wednesday and Wednesday night dry, though there is some suggestion that a bit of lingering activity could be around to start the day. Forecast for Wed has been dry for a while, would like to see more support from models before having to insert a PoP. Aloft, focus is turning to the next notable upper level disturbance, which during this period is sliding east across the northern Rockies. Ahead of that disturbance, low pressure is starting to become better organized to our west-northwest, with winds turning more to the south with time as a warm front pushes back north. Looks to be another warm day, with forecast highs in the mid 90s. .LONG TERM...(Thursday through Monday) Issued at 342 PM CDT Mon Aug 1 2016 Better chances for precipitation look to start working their way in on Thursday, continuing right on through the upcoming weekend. Looking at the upper levels Thurs/Fri, that above mentioned upper level system pushing east through the northern Rockies on Wednesday will continue to do so. During the day Thursday the center of the low is crossing just north of the Dakotas, before working its way through Ontario toward the Hudson Bay area through Friday. Generally zonal flow sets up in its wake, with periodic shortwave disturbances potentially sliding right through the area. At the surface, the Thurs/Fri system pushes another surface frontal boundary south into the the region, once again stalling out across the Central Plains as it loses its upper level push. Models suggest that this frontal boundary will be lingering around the area through the weekend and into Monday. Between the surface boundary lingering around the area, periodic disturbances moving through, as well as some lift via a passing upper level jet streak, it's difficult to completely rule precipitation chances out of any period. Also difficult to have an abundance of confidence in timing/location, as how any particular day plays out will be affected by what/if anything occurs the day prior. Plenty of things to iron out in the coming days, but the increased chances are encouraging. Temperatures through this period will be driven by where that surface boundary ends up and accompanying clouds/precip, but potential for some highs in the 70s is there for a few days, esp across portions of the area north of the front. && .AVIATION...(For the 06Z KGRI/KEAR TAFS through 06Z Tuesday) Issued at 1236 AM CDT Tue Aug 2 2016 Significant Weather: possible TSRA next 3-6 hrs. Rest of tonight: Generally multi-layered VFR clouds...but a period of MVFR CIGs is possible. GRI is MVFR right now...but this is expected to be temporary. There is a chance for a TSRA...but confidence is only high enough for VCTS/CB. There could be some IFR stratus near dawn from the tstms to the N. NE-SE winds under 10 kts. Confidence: medium Tue: VFR. Clouds gradually decrease to SCT altocu around 9-12K ft. Winds SE-NE under 10 kts. Confidence: High Tue eve: VFR. Just a little cirrostratus possible. Lgt ENE winds. Confidence: High && .GID Watches/Warnings/Advisories... NE...None. KS...None. && SHORT TERM...ADP LONG TERM...ADP AVIATION...Kelley
Hazardous weather outlook, Aug 1, 8:58 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 858 PM CDT MON AUG 1 2016 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 030200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 858 PM CDT MON AUG 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORM CHANCES REMAIN IN THE FORECAST ACROSS THE OUTLOOK AREA THROUGH TONIGHT. THERE IS A MARGINAL RISK OF SEVERE STORMS...MAINLY ALONG AND NORTHWEST OF A LINE FROM ALMA TO MINDEN TO GRAND ISLAND TO FULLERTON. THE PRIMARY HAZARDS WOULD BE HAIL UP TO THE SIZE OF GOLFBALLS AND WIND GUSTS TO 60 MPH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT CHANCE FOR A STRAY THUNDERSTORM OR TWO TUESDAY INTO TUESDAY NIGHT. WHILE A FEW STRONG THUNDERSTORMS ARE POSSIBLE...SEVERE WEATHER IS CURRENTLY NOT EXPECTED. THUNDERSTORM CHANCES RETURN TO THE FORECAST THURSDAY THROUGH SUNDAY. THE GREATEST CHANCES FOR THUNDERSTORMS CONTINUE TO BE THURSDAY NIGHT THROUGH FRIDAY NIGHT. IT IS TOO EARLY TO DETERMINE ANY SPECIFICS REGARDING THUNDERSTORM INTENSITY...BUT THERE WILL BE POTENTIAL FOR SOME STORMS TO BE SEVERE ALONG WITH THE POSSIBILITY OF LOCALIZED FLOODING. DURING THE AFTERNOON HOURS TUESDAY AND WEDNESDAY...HEAT INDEX VALUES NEAR 100 DEGREES WILL BE POSSIBLE...MAINLY EAST OF HIGHWAY 281. .SPOTTER INFORMATION STATEMENT... THERE IS AN OUTSIDE CHANCE THAT SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT IN PARTS OF THE OUTLOOK AREA. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS BILLINGS WRIGHT
In the hours before
Special weather statement, Aug 1, 10:13 PM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1013 PM CDT MON AUG 1 2016
NEZ040-041-020400-
NANCE NE-GREELEY NE-
1013 PM CDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREELEY AND
NORTHWESTERN NANCE COUNTIES UNTIL 1100 PM CDT...
AT 1013 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR WOLBACH...OR 27 MILES EAST OF ORD...MOVING EAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WOLBACH.
LAT...LON 4148 9829 4148 9814 4142 9812 4139 9827
4140 9829 4139 9848 4153 9855 4163 9829
TIME...MOT...LOC 0313Z 251DEG 13KT 4147 9842
BILLINGS WRIGHTSpecial weather statement, Aug 1, 10:14 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1014 PM CDT MON AUG 1 2016 NEZ040-020400- GREELEY NE- 1014 PM CDT MON AUG 1 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GREELEY COUNTY UNTIL 1100 PM CDT... AT 1014 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTHWEST OF GREELEY...OR 16 MILES NORTHEAST OF ORD...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPALDING. LAT...LON 4164 9829 4164 9875 4174 9875 4174 9829 TIME...MOT...LOC 0314Z 266DEG 22KT 4174 9867 BILLINGS WRIGHT
Special weather statement, Aug 1, 10:58 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1058 PM CDT MON AUG 1 2016
NEZ040-020445-
GREELEY NE-
1058 PM CDT MON AUG 1 2016
...SIGNIFICANT WEATHER ADVISORY FOR GREELEY COUNTY UNTIL 1145 PM
CDT...
AT 1057 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 16 MILES NORTHEAST OF FORT HARTSUFF
STATE PARK TO NEAR GREELEY. MOVEMENT WAS EAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
SPALDING...GREELEY AND WOLBACH.
LAT...LON 4140 9829 4139 9848 4164 9875 4174 9875
4174 9829
TIME...MOT...LOC 0357Z 254DEG 8KT 4183 9871 4156 9848
BILLINGS WRIGHTSpecial weather statement, Aug 1, 11:59 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 1159 PM CDT MON AUG 1 2016 NEZ040-020530- GREELEY NE- 1159 PM CDT MON AUG 1 2016 ...STRONG THUNDERSTORMS AFFECTING NORTHEAST GREELEY COUNTY... AT 1158 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES EAST OF GREELEY...OR 28 MILES EAST OF ORD...MOVING SOUTHEAST AT 10 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SPALDING...GREELEY AND SCOTIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4140 9829 4146 9870 4174 9875 4174 9829 TIME...MOT...LOC 0458Z 319DEG 10KT 4157 9839 KELLEY
Special weather statement, Aug 2, 12:12 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1212 AM CDT TUE AUG 2 2016
NEZ041-020545-
NANCE NE-
1212 AM CDT TUE AUG 2 2016
...STRONG THUNDERSTORMS APPROACHING NANCE COUNTY...
AT 1211 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS OVER EASTERN GREELEY AND
SOUTHERN BOONE COUNTIES...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
THESE THUNDERSTORMS WILL BE NEAR...
BELGRADE AROUND 1230 AM CDT.
FULLERTON AROUND 1245 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4151 9790 4130 9790 4129 9795 4129 9805
4128 9806 4128 9810 4127 9810 4126 9827
4139 9827 4139 9828 4148 9829 4148 9810
4149 9810 4150 9804 4151 9804
TIME...MOT...LOC 0511Z 326DEG 18KT 4149 9824
KELLEYSpecial weather statement, Aug 2, 1:11 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
111 AM CDT TUE AUG 2 2016
NEZ040-041-047-048-020700-
HOWARD NE-MERRICK NE-NANCE NE-GREELEY NE-
111 AM CDT TUE AUG 2 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HOWARD...
SOUTHEASTERN GREELEY...WESTERN NANCE AND NORTHWESTERN MERRICK
COUNTIES UNTIL 200 AM CDT...
AT 110 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOLBACH...OR 25 MILES SOUTHEAST OF ORD...MOVING EAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FULLERTON...WOLBACH...BELGRADE...COTESFIELD AND CUSHING.
LAT...LON 4149 9829 4148 9829 4147 9789 4120 9794
4133 9864 4150 9860
TIME...MOT...LOC 0610Z 278DEG 29KT 4141 9852
HEINLEINThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:15 PM CDT | Flash Flood Warning | GID | Furnas | 3 hr |
| Aug 1, 7:17 PM CDT | Special Weather Statement | GID | Gosper | 43 min |
| Aug 1, 7:43 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 32 min |
| Aug 1, 8:13 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 32 min |
| Aug 1, 8:45 PM CDT | Severe Thunderstorm Warning | GID | Furnas | 45 min |
| Aug 1, 9:29 PM CDT | Areal Flood Warning | GID | Furnas | 12 hr |
| Aug 1, 9:30 PM CDT | Special Weather Statement | GID | Furnas | 45 min |
| Aug 1, 10:13 PM CDT | Special Weather Statement | GID | Greeley | 47 min |
| Aug 1, 10:14 PM CDT | Special Weather Statement | GID | Greeley | 46 min |
| Aug 1, 10:52 PM CDT | Severe Thunderstorm Warning | GID | Nance | 53 min |
| Aug 1, 10:58 PM CDT | Special Weather Statement | GID | Greeley | 47 min |
| Aug 1, 11:33 PM CDT | Severe Thunderstorm Warning | GID | Greeley | 27 min |
| Aug 1, 11:59 PM CDT | Special Weather Statement | GID | Greeley | 31 min |
| Aug 2, 12:12 AM CDT | Special Weather Statement | GID | Nance | 33 min |
| Aug 2, 12:15 AM CDT | Areal Flood Advisory | GID | Greeley, Nance | 6 hr |
| Aug 2, 1:11 AM CDT | Special Weather Statement | GID | Nance | 49 min |
Nearby
Flash Flood Warnings in Nebraska, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.